MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 4.5 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 4.5 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-35-4509
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Scar Tissue (2060); Joint Laxity (4526); Joint effusion (4849); Aseptic loosening (4883)
Date of Event 10/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: ((b)(6)) 02-020-11-0345 - truliant ps cem fem ps cem right sz 4.5; ((b)(6)) 02-022-45-4545 - truliant tib fit tray cem sz 4.5f/4.5t; ((b)(6)) 200-07-35 - advanced patella 35mm 3 peg implant.The product associated with the reported event is within the scope of recall z-0023-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported via legal documentation that approximately 34 months after a right total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, femoral loosening, pain and recurrent effusions.Initial surgery and revision surgery operative notes were provided.Post operative diagnosis noted aseptic loosening of the implant.Intraoperatively the surgeon observed some scar tissue around the patella button, but was well fixed and in good condition, and the surgeon elected to retain it.The surgeon observed, on inspection, some pitting of polyethylene insert.It was noted the femoral component was easily dis-impacted and came off cleanly from the cement mantle consistent with loosening.No surgical or medical interventions were reported.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported was likely the result of an insufficient bond between the femoral component and the bone and/or patient related conditions, which led to aseptic (non-infected) femoral loosening and pain.However, this cannot be confirmed as the device was not returned for evaluation.The tibial insert appears unremarkable with respect to wear.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
The following report is being submitted to relay corrected information.The following fields were corrected: h6: clinical codes.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 4.5 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21539034
Report Number1038671-2025-01461
Device Sequence Number7055015
Product Code JWH
UDI-Device Identifier10885862304520
UDI-Public10885862304520
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K171045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/11/2026
Device Catalogue Number02-022-35-4509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2023
Supplement Date Received by Manufacturer04/09/2025
12/30/2025
Initial Report FDA Received Date03/06/2025
Supplement Report FDA Received Date04/10/2025
01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/11/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient SexMale